Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Producció científica

1 a 50 de 57 resultats
 
  • Quadratic systems with a singular curve of degree 3

     Llibre, J.; Pantazi, C.
    Open Problems in Nonsmooth Dynamics
    p. 65
    Data de presentació: 2016-02-02
    Presentació treball a congrés
  • Limit cycles bifurcating from a degenerate center  Accés obert

     Llibre, J.; Pantazi, C.
    Mathematics and computers in simulation
    Vol. 120, p. 1-11
    DOI: 10.1016/j.matcom.2015.05.005
    Data de publicació: 2016-02-01
    Article en revista
    Accés al text complet
  • Dinàmica asociada a conexiones entre objetos invariantes con aplicaciones a neurociencia y astrodinámica

     Martinez-seara, Tere; Baldoma, I.; Bonet, C.; Delshams, A.; Fedorov, Y.; Garcia-Taberner, L.; Gutiérrez, P.; Lazaro, J. Tomás; Martin, P.; Masdemont, J.J.; Olivé, C.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Villanueva, J.
    Projecte R+D+I competitiu
  • Pràctiques d'estadística aplicada

     Ferrer, A.; Pantazi, C.; Serrat, C.
    Data de publicació: 2015-09-21
    Llibre
  • On the integrability of polynomial vector fields in the plane by means of Picard-Vessiot theory

     Acosta-Humànez, P.; Lazaro, J. Tomás; Morales, J.; Pantazi, C.
    Discrete and continuous dynamical systems. Series A
    Vol. 35, num. 5, p. 1767-1800
    DOI: 10.3934/dcds.2015.35.1767
    Data de publicació: 2015-05-01
    Article en revista
  • Generalized darboux first integrals for Scrödinger planar vector fields via darboux transformations

     Pantazi, C.; Acosta-Humànez, P.
    International Conference on Algebraic Methods in Dynamical Systems
    p. 13-14
    Data de presentació: 2014-10-10
    Presentació treball a congrés
  • Centers of quasi-homogeneous polynomial differential equations of degree three

     Aziz, W.; Llibre, J.; Pantazi, C.
    Advances in mathematics
    Vol. 254, p. 233-250
    DOI: 10.1016/j.aim.2013.12.006
    Data de publicació: 2014-03-20
    Article en revista
  • The Picard-Fuchs equations for complete hyperelliptic integrals of even order curves, and the actions of the generalized Neumann system  Accés obert

     Fedorov, Y.; Pantazi, C.
    Journal of mathematical physics
    Vol. 55, num. 3
    DOI: 10.1063/1.4868965
    Data de publicació: 2014-03-01
    Article en revista
    Accés al text complet
  • Sistemes dinàmics de la UPC

     Martinez-seara, Tere; Baldoma, I.; Delshams, A.; Fedorov, Y.; Guillamon, A.; Gutiérrez, P.; Huguet, G.; Lazaro, J. Tomás; Martin, P.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Roldan, P.; Villanueva, J.; Castejon, O.; Tamarit, A.; Simon, A.; Sanchez, P.; Bonet, C.; Sánchez, J.P.; Paita, F.; Perez, A.; Gonçalves, R.; Guardia, M.
    Projecte R+D+I competitiu
  • Morphisms and inverse problems for Darboux integrating factors  Accés obert

     Llibre, J.; Pantazi, C.; Walcher, S.
    Proceedings of the Royal Society of Edinburgh. Section A, mathematics
    Vol. 143, num. 6, p. 1291-1302
    DOI: 10.1017/S0308210511001430
    Data de publicació: 2013-12
    Article en revista
    Accés al text complet
  • Analytic integrability of the Bianchi class A cosmological models with 0<=k<1

     Ferragut, A.; Llibre, J.; Pantazi, C.
    Chaos solitons and fractals
    Vol. 48, num. 1, p. 12-21
    DOI: 10.1016/j.chaos.2012.12.007
    Data de publicació: 2013-03-01
    Article en revista
  • On the absence of analytic integrability of the Bianchi Class B cosmological models

     Ferragut, A.; Llibre, J.; Pantazi, C.
    Chaos
    Vol. 23, num. 1, p. 013119-013127
    DOI: 10.1063/1.4790828
    Data de publicació: 2013-02-15
    Article en revista
  • Polynomial vector fields in R^3 with infinitely many limit cycles

     Pantazi, C.; Ferragut, A.; Llibre, J.
    International journal of bifurcation and chaos
    Vol. 23, num. 2, p. 1350029-1350039
    DOI: 10.1142/S0218127413500296
    Data de publicació: 2013-02-01
    Article en revista
  • DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A

     Delshams, A.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Villanueva, J.; Gonchenko, M.; Roldán, P.; Castejón, O.; Sánchez-Martin, P.; Tamarit , A.; Martinez-seara, Tere; Martin, P.; Garcia-Taberner, L.; Ramirez, R.; Morales, J.; Olivé, C.; Acosta-Humànez, P.; Blázquez-Sanz, D.; Guardia, M.; Kaloshin, V.; de la Llave, R.; Granados, A.; Perez, A.; Bonet, C.; Simon, A.; Huguet, G.; Baldoma, I.; Fedorov, Y.; Guillamon, A.; Gutiérrez, P.; Lazaro, J. Tomás
    Projecte R+D+I competitiu
  • On the Darbouxian theory of integrability of non-autonomous polynomial differencial systems

     Pantazi, C.; Blázquez-Sanz, D.
    New Trends in Dynamical Systems
    p. 15
    Data de presentació: 2012-10
    Presentació treball a congrés
  • A note on the Darboux theory of integrability of non-autonomous polynomial differential systems

     Blázquez-Sanz, D.; Pantazi, C.
    Nonlinearity
    Vol. 25, num. 9, p. 2615-2624
    DOI: 10.1088/0951-7715/25/9/2615
    Data de publicació: 2012-08-10
    Article en revista
  • Darboux integrals for Schrödinger planar vector fields via Darboux transformations  Accés obert

     Acosta, P.; Pantazi, C.
    Symmetry, integrability and geometry: methods and applications
    p. 1-26
    DOI: 10.3842/SIGMA.2012.043
    Data de publicació: 2012-07-14
    Article en revista
    Accés al text complet
  • A generalization of Darboux's method

     Pantazi, C.; Blázquez-Sanz, D.
    AIMS Conference on Dynamical Systems, Differential Equations and Applications
    p. 172
    Data de presentació: 2012-07-04
    Presentació treball a congrés
  • On the integrability of polynomial fields in the plane by means of Picard-Vessiot theory  Accés obert

     Lazaro, J. Tomás; Morales, J.; Acosta, P.; Pantazi, C.
    Data: 2012-01-12
    Document cientificotècnic
    Accés al text complet
  • Inverse problems in Darboux's theory of integrability

     Christopher, C.; Llibre, J.; Pantazi, C.; Walcher, S.
    Acta applicandae mathematicae
    Vol. 120, num. 1, p. 101-126
    DOI: 10.1007/s10440-012-9671-9
    Data de publicació: 2012-01-12
    Article en revista
  • Analytic integrability of Bianchi class A cosmological models with k=1

     Ferragut, A.; Llibre, J.; Pantazi, C.
    Journal of geometry and physics
    Vol. 62, num. 2, p. 381-386
    DOI: 10.1016/j.geomphys.2011.10.022
    Data de publicació: 2012
    Article en revista
  • Morphisms and inverse problems  Accés obert

     Christopher, C.; Llibre, J.; Pantazi, C.; Walcher, S.
    Data: 2011-11-03
    Document cientificotècnic
    Accés al text complet
  • Darboux integrals for Schrödinger planar vector fields via Darboux transformations  Accés obert

     Acosta, P.; Pantazi, C.
    Data: 2011-11-01
    Document cientificotècnic
    Accés al text complet
  • First integrals of local analytic differential systems

     Llibre, J.; Pantazi, C.; Walcher, S.
    Bulletin des sciences mathématiques
    Vol. 136, num. 3, p. 342-359
    DOI: 10.1016/j.bulsci.2011.10.003
    Data de publicació: 2011-10-19
    Article en revista
  • Phase portraits of separable Hamiltonian systems

     Guillamon, A.; Pantazi, C.
    Nonlinear analysis, theory, methods and applications
    Vol. 74, num. 12, p. 4012-4035
    DOI: 10.1016/j.na.2011.03.030
    Data de publicació: 2011-08
    Article en revista
  • Some inverse problems

     Christopher, C.; Llibre, J.; Pantazi, C.; Walcher, S.
    Data: 2011-07-06
    Document cientificotècnic
  • Inverse problems for Darboux theory of integrability

     Pantazi, C.
    Symmetry and Perturbation Theory
    Data de presentació: 2011-06-09
    Presentació treball a congrés
  • El método de Darboux  Accés obert

     Pantazi, C.
    Data de publicació: 2011
    Capítol de llibre
    Accés al text complet
  • Darboux integrating factors Inverse problems

     Christopher, C.; Llibre, J.; Pantazi, C.; Walcher, S.
    Journal of differential equations
    Vol. 250, num. 1, p. 1-25
    DOI: 10.1016/j.jde.2010.10.013
    Data de publicació: 2011-01-01
    Article en revista
  • Second UPC International Integrability Seminar

     Pantazi, C.
    Projecte R+D+I competitiu
  • DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES

     Delshams, A.; Blazquez, D.; Olive, M.; Gomez-Ullate, D.; Morales, J.; Canalias, E.; Martinez-seara, Tere; Baldoma, I.; Fedorov, Y.; Garcia-Taberner, L.; Guardia, M.; Guillamon, A.; Gonchenko, M.; Gutiérrez, P.; Lazaro, J. Tomás; Luque, A.; Martin, P.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Roldan, P.; Villanueva, J.; Tamarit, A.; Olivé, C.; Larreal, O.; Huguet, G.; Acosta, P.; Benita, J.; Basak, I.; Blázquez-Sanz, D.; De La Llave, R.; Rosa, A.
    Projecte R+D+I competitiu
  • Darboux theory of integrability for a class of nonautonomous vector fields  Accés obert

     Llibre, J.; Pantazi, C.
    Journal of mathematical physics
    Vol. 50, num. 102705, p. 1-19
    DOI: 10.1063/1.3205450
    Data de publicació: 2009-10
    Article en revista
    Accés al text complet
  • SISTEMES DINAMICS DE LA UPC

     Delshams, A.; Lazaro, J. Tomás; Villanueva, J.; De La Llave, R.; Olive, M.; Guardia, M.; Benita, J.; Puig, J.; Canalias, E.; Martin, P.; Guillamon, A.; Larreal, O.; Luque, A.; Gomez-Ullate, D.; Pantazi, C.; Rosa, A.; Martinez-seara, Tere; Masdemont, J.J.; Blazquez, D.; Baldoma, I.; Gutiérrez, P.; Olle, M.; Ramirez, R.; Pacha, Juan R; Roldan, P.; Morales, J.; Huguet, G.; Gonchenko, M.; Acosta, P.; Fedorov, Y.
    Projecte R+D+I competitiu
  • Inverse problems for invariant algebraic curves: explicit computations

     Christopher, C.; Llibre, J.; Pantazi, C.; Walcher, S.
    Proceedings of the Royal Society of Edinburgh. Section A, mathematics
    Vol. 139, p. 287-302
    Data de publicació: 2009-01
    Article en revista
  • Polynomial vector fields in R^3 with infinitely many limit cycles

     Ferragut, A.; Llibre, J.; Pantazi, C.
    NoLineal 2008
    p. 126
    Data de presentació: 2008-06-18
    Presentació treball a congrés
  • An Algorithm for Separable Hamiltonian Systems

     Guillamon, A.; Pantazi, C.
    NoLineal 2008
    Data de presentació: 2008-06-17
    Presentació treball a congrés
  • Dinámica, atractores y nolinealidad: caos y estabilidad

     Jorba, A.; Gonchenko, M.; Pantazi, C.; Olle, M.; Roldan, P.; Baldoma, I.
    Projecte R+D+I competitiu
  • Inverse problems for multiple invariant curves

     Christopher, C.; Llibre, J.; Pantazi, C.; Walcher, S.
    Proceedings of the Royal Society of Edinburgh. Section A, mathematics
    Vol. 137, num. 9, p. 1197-1226
    Data de publicació: 2007-12
    Article en revista
  • Integrability and algebraic curves: Darboux's method

     Pantazi, C.
    I Congreso Hispano-Francés de Matemàticas
    Data de presentació: 2007-07-12
    Presentació treball a congrés
  • Integrability and multiple invariant algebric curves

     Pantazi, C.; Christopher, C.; Llibre, J.; Walcher, S.
    Nolineal 2007 : Nuevos retos y perspectivas de la dinámica no lineal y sus aplicaciones
    p. 48-49
    Data de presentació: 2007-06-06
    Presentació treball a congrés
  • Phase portraits of separable Hamiltonian systems

     Pantazi, C.; Guillamon, A.
    Congreso de Ecuaciones Diferenciales y Aplicaciones / Congreso de Matemática Aplicada
    p. 239
    Presentació treball a congrés
  • Inverse Problems for Invariant Curves: Explicit Computations

     Christopher, C.; Llibre, J.; Pantazi, C.; Walcher, S.
    Data: 2006-11
    Document cientificotècnic
  • DACOBIA. Dinámica asociada a conexiones entre objetos invariantes, astrodinámica y otras aplicaciones

     Delshams, A.; Fedorov, Y.; Gonchenko, M.; Pantazi, C.; Sánchez, J.; Olle, M.; Gutiérrez, P.; Roldan, P.; Masdemont, J.J.; Martinez-seara, Tere; Villanueva, J.; Pacha, Juan R; Guillamon, A.; Guardia, M.; Larreal, O.
    Projecte R+D+I competitiu
  • Dinámica, atractores y nolinealidad: caos y estabilidad

     Delshams, A.; Fedorov, Y.; Pantazi, C.; Olle, M.; Gutiérrez, P.; Baldoma, I.; Lazaro, J. Tomás; Martinez-seara, Tere; Villanueva, J.; Pacha, Juan R; Larreal, O.
    Projecte R+D+I competitiu
  • Dinámica, Atractores y Nolinealidad: Caos y Estabilidad

     Delshams, A.; Fedorov, Y.; Pantazi, C.; Olle, M.; Gutiérrez, P.; Baldoma, I.; Lazaro, J. Tomás; Martinez-seara, Tere; Villanueva, J.; Pacha, Juan R
    Projecte R+D+I competitiu
  • Counterexample to a conjecture on the algebraic limit cycles of polynomial vector fields

     Llibre, J.; Pantazi, C.
    Geometricae dedicata
    Vol. 110, num. 1, p. 213-219
    Data de publicació: 2005-02
    Article en revista
  • Dinàmica no lineal en dimensió baixa i atractors estranys

     Alseda, L.; Delshams, A.; Pantazi, C.; Mañosa, V.; Gutiérrez, P.; Baldoma, I.; Martinez-seara, Tere; Villanueva, J.; Puig, J.
    Projecte R+D+I competitiu